# SDR FDEA201410042970

- Difficulty date: October 4, 2014
- Submitted: October 10, 2014
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 75,332 hours, 16,549 cycles
- Engine: Ge CF680
- Engine time: 10,258 hours, 2,844 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Duct
- Condition: Damaged
- Location: Nr 3 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AFTER 90 KNOT CALL RECEIVED ENGINE FAIL LIGHT.  NR 3 ENGINE N1 WAS ERRATIC, NO VIBRATION.  PERFORMED RTO BLOWN REVERSER DUCTS DAMAGED N1 SENSOR HARNESS.   R & R Y-CHECK VALVE,PRSOV & DAMAGED TUBING AND ATTACHING HARDWARE IAW AMM 78-31-07-4 OPS CHECKED GOOD.
